# SDR AU981535

- Difficulty date: August 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LOWER WING SKIN CRACKED AND CORRODED IN THE AREA OF THE REAR SPAR ATTACHMENT POINT FOR THE NR 1 TRAILING EDGE FLAP TRACK.
